Asymptotics Of Stochastic Recursive Economies Under Monotonicity
AbstractThis paper presents a new mixing condition for dynamic economies with a Markov structure. The mixing condition is stated in terms of order, and generalizes a number of wellknown conditions used to establish stability of monotone dynamic models. By generalizing the key insights of the original conditions, we derive a set of results with applications to many theoretical and time series models.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Kyoto University, Institute of Economic Research in its series KIER Working Papers with number 666.
Date of creation: Jan 2009
Date of revision:
Contact details of provider:
Postal: Yoshida-Honmachi, Sakyo-ku, Kyoto 606-8501
Web page: http://www.kier.kyoto-u.ac.jp/eng/index.html
More information through EDIRC
This paper has been announced in the following NEP Reports:
- NEP-ALL-2009-01-31 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Santos, Manuel S. & Peralta Alva, Adrián, .
"Accuracy of simulations for stochastic dynamic models,"
Open Access publications from Universidad Carlos III de Madrid
info:hdl:10016/297, Universidad Carlos III de Madrid.
- Manuel S. Santos & Adrian Peralta-Alva, 2005. "Accuracy of Simulations for Stochastic Dynamic Models," Econometrica, Econometric Society, vol. 73(6), pages 1939-1976, November.
- Manuel S. Santos & Adrian Peralta-Alva, 2003. "Accuracy Of Simulations For Stochastic Dynamic Models," Economics Working Papers we034615, Universidad Carlos III, Departamento de Economía.
- Manuel S. Santos & Adrian Peralta-Alva, 2003. "Accuracy of Simulations for Stochastic Dynamic Models," Levine's Bibliography 666156000000000264, UCLA Department of Economics.
- Takashi Kamihigashi, 2006.
"Stochastic Optimal Growth with Bounded or Unbounded Utility and with Bounded or Unbounded Shocks,"
Discussion Paper Series
189, Research Institute for Economics & Business Administration, Kobe University.
- Kamihigashi, Takashi, 2007. "Stochastic optimal growth with bounded or unbounded utility and with bounded or unbounded shocks," Journal of Mathematical Economics, Elsevier, vol. 43(3-4), pages 477-500, April.
- Takashi Kamihigashi, 2005. "Stochastic Optimal Growth with Bounded or Unbounded Utility and with Bounded or Unbounded Shocks," Discussion Paper Series 176, Research Institute for Economics & Business Administration, Kobe University.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Ricard Torres, 1990. "Stochastic Dominance," Discussion Papers 905, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Hopenhayn, Hugo A & Prescott, Edward C, 1992. "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies," Econometrica, Econometric Society, vol. 60(6), pages 1387-406, November.
- Nishimura, Kazuo & Stachurski, John, 2005. "Stability of stochastic optimal growth models: a new approach," Journal of Economic Theory, Elsevier, vol. 122(1), pages 100-118, May.
- Razin, Assaf & Yahav, Joseph A, 1979. "On Stochastic Models of Economic Growth," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(3), pages 599-604, October.
- Kamihigashi, Takashi & Stachurski, John, 2012.
"An order-theoretic mixing condition for monotone Markov chains,"
Statistics & Probability Letters,
Elsevier, vol. 82(2), pages 262-267.
- Takashi Kamihigashi & John Stachurski, 2011. "An Order-Theoretic Mixing Condition for Monotone Markov Chains," ANU Working Papers in Economics and Econometrics 2011-559, Australian National University, College of Business and Economics, School of Economics.
- Takashi Kamihigashi & John Stachurski, 2011. "An Order-Theoretic Mixing Condition for Monotone Markov Chains," Discussion Paper Series DP2011-24, Research Institute for Economics & Business Administration, Kobe University, revised Sep 2011.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Akihisa Shibata).
If references are entirely missing, you can add them using this form.